CSpace

Browse/Search Results:  1-10 of 58 Help

Selected(0)Clear Items/Page:    Sort:
QUATERNION RATIONAL SURFACES 期刊论文
JOURNAL OF COMMUTATIVE ALGEBRA, 2020, 卷号: 12, 期号: 2, 页码: 237-261
Authors:  Hoffman, Jerome William;  Jia, Xiaohong;  Wang, Haohao
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
syzygy  graded minimal free resolution  implicit equations  
New representations of affine Kac-Moody algebras 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 547, 页码: 95-115
Authors:  Cai, Yan-An;  Tan, Haijun;  Zhao, Kaiming
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Affinc Kac-Moody algebra  Non-weight module  Simple module  
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components  
On the inductive blockwise Alperin weight condition for classical groups 期刊论文
JOURNAL OF ALGEBRA, 2019, 卷号: 537, 页码: 381-434
Authors:  Feng, Zhicheng;  Li, Zhenye;  Zhang, Jiping
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Alperin weight conjecture  Inductive blockwise Alperin weight condition  Classical groups  Unipotent blocks  
Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules 期刊论文
JOURNAL OF ALGEBRA, 2018, 卷号: 502, 页码: 146-162
Authors:  Cai, Yan-an;  Liu, Genqiang;  Nilsson, Jonathan;  Zhao, Kaiming
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Generalized Verma module  Simple module  sl(n+2)  
Representations of E-7, equivalent combinatorics and algebraic varieties 期刊论文
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2018, 卷号: 17, 期号: 3, 页码: 22
Authors:  Xu, Xiaoping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous representation  simple Lie algebra E-7  exponential-polynomial function  equivalent combinatorics  algebraic variety  
Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules 期刊论文
JOURNAL OF ALGEBRA, 2018, 卷号: 502, 页码: 146
Authors:  Cai, Yan-an;  Liu, Genqiang;  Nilsson, Jonathan;  Zhao, Kaiming
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Representations of E-7, equivalent combinatorics and algebraic varieties 期刊论文
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2018, 卷号: 17, 期号: 3
Authors:  Xu, Xiaoping
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
On *-clean group rings over abelian groups 期刊论文
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2017, 卷号: 16, 期号: 8, 页码: 11
Authors:  Han, Dongchun;  Ren, Yuan;  Zhang, Hanbin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Group ring  *-clean ring  Galois group  idempotent  
The based ring of the lowest generalized two-sided cell of an extended affine Weyl group 期刊论文
JOURNAL OF ALGEBRA, 2017, 卷号: 477, 页码: 1-28
Authors:  Xie, Xun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Affine Realm algebra  Lowest two-sided cell  Based ring  P1-P15